MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; HIP CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; HIP CEMENTLESS ACETABULAR SHELL
Catalog Number 01.32.152DH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At 2 years and 9 months from the primary, the patient came in reporting pain due to iliopsoas impingement and the cause is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01-sept-2023.Lot 2001283: 149 items manufactured and released on 01-jul-2020.Expiration date: 2025-06-23.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES
Common Device Name
HIP CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17773624
Report Number3005180920-2023-00734
Device Sequence Number6455060
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Catalogue Number01.32.152DH
Device Lot Number2001283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight90 KG